Parameters recovering algorithm for one class of irrationalities
Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 13 (2013) no. 4, pp. 89-93
Cet article a éte moissonné depuis la source Math-Net.Ru
In this article we study one class of irrationalities which may be defined as covergent series with rational coefficients. This class contain a lot of well known constants such as $\ln2$, $\pi$, e.t.c. We consider the problem of determination parameters of rational coefficients by rational approximation of irrationality. We deduced the lower and upper bounds and present an algorithm for determination of unknown parameters. Also, we present some results of practical calculations.
@article{ISU_2013_13_4_a14,
author = {A. Yu. Nesterenko},
title = {Parameters recovering algorithm for one class of irrationalities},
journal = {Izvestiya of Saratov University. Mathematics. Mechanics. Informatics},
pages = {89--93},
year = {2013},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ISU_2013_13_4_a14/}
}
TY - JOUR AU - A. Yu. Nesterenko TI - Parameters recovering algorithm for one class of irrationalities JO - Izvestiya of Saratov University. Mathematics. Mechanics. Informatics PY - 2013 SP - 89 EP - 93 VL - 13 IS - 4 UR - http://geodesic.mathdoc.fr/item/ISU_2013_13_4_a14/ LA - ru ID - ISU_2013_13_4_a14 ER -
A. Yu. Nesterenko. Parameters recovering algorithm for one class of irrationalities. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 13 (2013) no. 4, pp. 89-93. http://geodesic.mathdoc.fr/item/ISU_2013_13_4_a14/
[1] Bayley D. H., A Compendium of BBP-type Formulas for Mathematical Constants, Preprint. URL: , April, 2013, (data obrascheniya 10.09.2013) http://crd.lbl.gov/~dhbailey/dhbpapers/bbp-formulas.pdf
[2] Nesterenko A. Yu., “On the statistical properties of some transcendetal numbers”, Scientific notes of the Oryol State University, 2012, no. 6, pt. 2, 170–176
[3] Ferguson H. R. P., Bailey D. H., Arno S., “Analysis of PSLQ, An Integer Relation Finding Algorithm”, Math. of Computation, 68:225 (1999), 351–369 | DOI | MR | Zbl